# SDR SWAA2020021941510

- Difficulty date: January 22, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Damaged
- Location: Bs 887-907
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER INSTALLED BETWEEN BS. 887+16 TO BS. 907+7, BETWEEN STR. 17L TO STR. 18L HAD 7EA FASTENERS IN CHEM-MILLED STEPS JUST AFT OF BS. 907 4EA ABOVE STR. 17L AND 3EA BELOW STR. 17L.     / R&R FASTENERS IAW EA.
